Alert archive / Maine / Gale Warnings in 2011
Gale Warning 11, NWS Caribou, ME
NWS Caribou, ME issued this gale warning at Feb 27, 2011, 3:42 PM EST. It took effect at Feb 28, 2011, 10:00 AM EST. It was in force for 29 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 27, 2011, 3:42 PM EST (20:42 UTC)
- In effect from
- Feb 28, 2011, 10:00 AM EST
- Expired
- Mar 1, 2011, 3:16 PM EST
- In force
- 29 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted, in the capitals the NWS used until 2016.
620 WHUS71 KCAR 272042 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 342 PM EST SUN FEB 27 2011 ANZ050-051-280445- /O.CAN.KCAR.SC.Y.0022.000000T0000Z-110227T2100Z/ /O.UPG.KCAR.GL.A.0007.110228T1200Z-110301T0000Z/ /O.NEW.KCAR.GL.W.0011.110228T1200Z-110301T2300Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 342 PM EST SUN FEB 27 2011 ...GALE WARNING IN EFFECT FROM 7 AM MONDAY TO 6 PM EST TUESDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 AM MONDAY TO 6 PM EST TUESDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...SOUTH WINDS 25 TO 35 KT...BECOMING WEST MONDAY NIGHT THEN BECOMING NORTHWEST ON TUESDAY. SEAS BUILDING TO 7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-280445- /O.UPG.KCAR.GL.A.0007.110228T1200Z-110301T0000Z/ /O.NEW.KCAR.GL.W.0011.110228T1200Z-110301T2300Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 342 PM EST SUN FEB 27 2011 ...GALE WARNING IN EFFECT FROM 7 AM MONDAY TO 6 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 AM MONDAY TO 6 PM EST TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT....BECOMING WEST MONDAY NIGHT THEN BECOMING NORTHWEST ON TUESDAY. SEAS BUILDING TO 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
8 follow-up statements
802 WHUS71 KCAR 280309 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1009 PM EST SUN FEB 27 2011 ANZ050>052-281130- /O.CON.KCAR.GL.W.0011.110228T1200Z-110301T2300Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1009 PM EST SUN FEB 27 2011 ...GALE WARNING REMAINS IN EFFECT FROM 7 AM MONDAY TO 6 PM EST TUESDAY... A GALE WARNING REMAINS IN EFFECT FROM 7 AM MONDAY TO 6 PM EST TUESDAY. * WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT. SEAS 7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ RLN
547 WHUS71 KCAR 280801 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 301 AM EST MON FEB 28 2011 ANZ050>052-281615- /O.EXT.KCAR.GL.W.0011.110228T1500Z-110301T2300Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 301 AM EST MON FEB 28 2011 ...GALE WARNING NOW IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EST TUESDAY... THE GALE WARNING IS NOW IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EST TUESDAY. * WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 10 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ MIGNONE
097 WHUS71 KCAR 281534 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1034 AM EST MON FEB 28 2011 ANZ050>052-282345- /O.CON.KCAR.GL.W.0011.000000T0000Z-110301T2300Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1034 AM EST MON FEB 28 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST TUESDAY. * WINDS AND SEAS...SOUTH TO SOUTHEAST WINDS 25 TO 35 KT...BECOMING WEST TONIGHT. SEAS 9 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
426 WHUS71 KCAR 282004 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 304 PM EST MON FEB 28 2011 ANZ050>052-010415- /O.EXT.KCAR.GL.W.0011.000000T0000Z-110301T1800Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 304 PM EST MON FEB 28 2011 ...GALE WARNING NOW IN EFFECT UNTIL 1 PM EST TUESDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 1 PM EST TUESDAY. * WINDS AND SEAS...SOUTH WINDS 25 TO 35 KT...BECOMING WEST THIS EVENING AND THEN NORTHWEST AFTER MIDNIGHT. SEAS 10 TO 15 FEET...SUBSIDING TO 8 TO 12 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
795 WHUS71 KCAR 010232 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 932 PM EST MON FEB 28 2011 ANZ050>052-011100- /O.CON.KCAR.GL.W.0011.000000T0000Z-110301T1800Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 932 PM EST MON FEB 28 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST TUESDAY. * WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT. SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
778 WHUS71 KCAR 010746 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 246 AM EST TUE MAR 1 2011 ANZ050>052-011600- /O.CON.KCAR.GL.W.0011.000000T0000Z-110301T1800Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 246 AM EST TUE MAR 1 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. * WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT. SEAS 6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ MIGNONE
608 WHUS71 KCAR 011529 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1029 AM EST TUE MAR 1 2011 ANZ050>052-012100- /O.EXT.KCAR.GL.W.0011.000000T0000Z-110301T2100Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1029 AM EST TUE MAR 1 2011 ...GALE WARNING NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THE GALE WARNING IS NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ VJN
379 WHUS71 KCAR 012016 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 316 PM EST TUE MAR 1 2011 ANZ050>052-020500- /O.CAN.KCAR.GL.W.0011.000000T0000Z-110301T2100Z/ /O.NEW.KCAR.GL.W.0012.110302T0800Z-110302T2100Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 316 PM EST TUE MAR 1 2011 ...GALE WARNING IN EFFECT FROM 3 AM TO 4 PM EST WEDNESDAY... ...GALE WARNING IS CANCELLED... THE CURRENT GALE WARNING SET TO EXPIRE AT 4 PM TODAY HAS BEEN CANCELLED EARLY. WIND GUSTS HAVE SUBSIDED BELOW 34 KTS. HOWEVER...THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A NEW GALE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 4 PM EST WEDNESDAY. * WINDS AND SEAS...WINDS BECOMING SOUTHWEST AT 20 TO 30 KT LATE TONIGHT WITH GUSTS UP TO 35 KT BY DAYBREAK WEDNESDAY...CONTINUING INTO WEDNESDAY AFTERNOON. SEAS WILL BUILD AGAIN TO 5 TO 10 FEET BY MIDDAY WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ VJN
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Feb 27, 5:25 AM EST, 10 hours 17 minutes earlier.
Area forecast discussion, Feb 27, 5:25 AM EST, 10 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
525 AM EST SUN FEB 27 2011
.SYNOPSIS...
LOW PRESSURE WILL TRACK SOUTH OF THE REGION TODAY. STRONGER LOW
PRESSURE WILL TRACK NORTHEAST ACROSS MAINE MONDAY. HIGH PRESSURE
WILL BUILD EAST TUESDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
HIGH PRESSURE WILL REMAIN RIDGED FROM THE MARITIMES ACROSS
NORTHERN MAINE TODAY...WHILE LOW PRESSURE TRACKS EASTWARD FROM THE
SOUTHERN NEW ENGLAND COAST. THE NORTHERN EDGE OF THE PRECIPITATION
SHIELD FROM THE LOW WILL CLIP CENTRAL/DOWNEAST PORTIONS OF THE
FORECAST AREA WITH LIGHT SNOW THIS MORNING INTO THE AFTERNOON.
ACCUMULATIONS ALONG THE DOWNEAST COAST ARE EXPECTED TO GENERALLY
RANGE FROM 1 TO 2 INCHES...WITH UP TO AROUND AN INCH FOR INTERIOR
DOWNEAST AREAS...WITH LESS THAN AN INCH ACROSS CENTRAL PORTIONS OF
THE FORECAST AREA. SKIES WILL BE PARTLY SUNNY/MOSTLY CLOUDY ACROSS
NORTHERN PORTIONS OF THE FORECAST AREA TODAY. HIGH PRESSURE WILL
MOVE EAST TONIGHT...WHILE LOW PRESSURE TRACKING NORTHEASTWARD
INTENSIFIES ACROSS THE EASTERN GREAT LAKES. MOISTURE WILL INCREASE
ACROSS THE REGION OVERNIGHT IN ADVANCE OF THIS LOW. MODELS
INDICATE INCREASING ISENTROPIC LIFT ACROSS THE REGION LATER TONIGHT
WHICH WILL SUPPORT INCREASING SNOW CHANCES...PARTICULARLY ACROSS
WESTERN PORTIONS OF THE FORECAST AREA. HIGH TEMPERATURES TODAY
WILL RANGE FROM THE MID TEENS NORTH...TO THE MID 20S DOWNEAST. LOW
TEMPERATURES TONIGHT WILL RANGE FROM 5 TO AROUND 10 ABOVE ZERO
NORTH...TO THE UPPER TEENS TO AROUND 20 DOWNEAST.
&&
.SHORT TERM /MONDAY THROUGH TUESDAY/...
PRIMARY FEATURE THIS PERIOD IS LOW PRESSURE SYSTEM EXPECTED TO
MOVE INTO THE EASTERN GREAT LAKES EARLY MONDAY WITH CENTER JUMP TO
EAST OF APPALACHIANS DURING THE DAY MONDAY. THE OPERATIONAL GFS
BRINGS CENTER ACROSS NORTHERN TIP OF MAINE LATE MONDAY...HOWEVER
MOST ENSEMBLE RUNS FAVOR A TRACK ACROSS THE CENTRAL PORTION OF THE
FORECAST AREA OR INTERIOR DOWN EAST MAINE. THE 26TH/1200Z ECMWF
FAVORS A TRACK ALONG THE COAST....FURTHER SOUTH THAN 24 HOURS AGO.
SO CONSENSUS TRACK IS FAVORABLE FOR SIGNIFICANT SNOW ACROSS THE
NORTH AND MIX IN CENTRAL PORTION OF THE FORECAST AREA. WILL ISSUE
A WINTER STORM WATCH FOR THE NORTH WHERE GREATEST PROBABILITY FOR
HEAVY SNOW. WILL ALSO ISSUE WINTER STORM WATCH CENTRAL AREAS FOR
IMPACT OF COMBINATION OF BOTH SEVERAL INCHES OF SNOW AND ICE
ACCUMULATION. FOR POPS HAVE INITIALIZED WITH A BLEND OF THE NAM12
AND THE GFS40...THEN HAVE INCREASE PROBABILITY MANUALLY. FOR SNOW
ACCUMULATION HAVE INITIALIZED WITH OFFICE SNOW FROM THICKNESS TOOL
THEN ADJUSTED AMOUNTS LOWER 20 TO 30 PERCENT TO BRING AMOUNTS
CLOSER TO 10:1 RATIO IN MOSTLY SNOW AREAS. FOR WIND HAVE USED A
BLEND OF THE NAM12 AND GMOS WINDS. THE TEMPERATURE AND DEW POINT
GENERATED WITH GMOS. WILL TRANSITION TO SNOW SHOWERS AFTER 06Z
MONDAY NIGHT. STRONG RIDGE BUILDS IN FROM THE WEST AND CRESTS OVER
THE STATE TUESDAY.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
A COLD FRONT IS EXPECTED TO APPROACH FROM THE WEST AND CROSS THE
STATE LATER WEDNESDAY. STRONG HIGH PRESSURE WILL BUILD IN BEHIND
THIS FRONT THURSDAY AND CREST OVER THE REGION FRIDAY. ANOTHER AREA
OF LOW PRESSURE WILL APPROACH FROM THE SOUTHWEST SATURDAY. HAVE
INITIALIZED GRIDS WITH GMOS. WILL ADJUST POPS...SKY COVER AND WIND
GUSTS GRIDS.
&&
.AVIATION /08Z SUNDAY THROUGH THURSDAY/...
NEAR TERM: OCCASIONAL MVFR/IFR CONDITIONS ARE EXPECTED ACROSS
CENTRAL AND DOWNEAST PORTIONS OF THE FORECAST AREA THIS MORNING
INTO THE AFTERNOON WITH LIGHT SNOW. CONDITIONS SHOULD IMPROVE TO
VFR LEVELS ACROSS CENTRAL AND DOWNEAST AREAS LATER THIS AFTERNOON.
VFR CONDITIONS ARE EXPECTED ACROSS NORTHERN AREAS TODAY. GENERALLY
VFR CONDITIONS ARE EXPECTED ACROSS THE ENTIRE REGION EARLY
TONIGHT...WITH CONDITIONS LOWERING TO MVFR LEVELS LATER TONIGHT
WITH DEVELOPING SNOW.
SHORT TERM: EXPECT IFR/LIFR CONDITIONS MONDAY AND IFR/MVFR MONDAY
NIGHT. VFR CONDITIONS EXPECTED TUESDAY. MVFR/VFR CONDITIONS
EXPECTED WEDNESDAY AS A COLD FRONT MOVES THROUGH. VFR CONDITIONS
ARE EXPECTED THURSDAY.
&&
.MARINE...
NEAR TERM: WINDS/SEAS ARE EXPECTED TO BE BELOW SMALL CRAFT ADVISORY
LEVELS TODAY INTO EARLY TONIGHT...WITH A LINGERING SOUTH SWELL.
WINDS/SEAS WILL THEN BEGIN INCREASING LATER TONIGHT. VISIBILITIES
WILL BE REDUCED AT TIMES IN SNOW TODAY THROUGH TONIGHT.
SHORT TERM: WILL USE A BLEND OF THE NAM12 AND THE GFS40 FOR WINDS
MONDAY AND TUESDAY THEN TRANSITION TO THE GMOS WINDS TUESDAY
NIGHT. WILL ISSUE A GALE WATCH FOR MONDAY WITH LOW PRESSURE
PASSING INLAND FROM COAST. WINDS MAY DECREASE FOR SHORT PERIOD
NEAR LOW CENTER MONDAY. FOR WAVES: EXPECT SOUTHERLY FETCH TO
DEVELOP OFF EAST COAST EARLY MONDAY AHEAD OF LOW AND PERSIST INTO
THE EARLY EVENING. THIS COULD RESULT IN LONG PERIOD WAVE
PERSISTING TUESDAY NIGHT INTO WEDNESDAY. THE WNA LOOKS A LITTLE
LOW GIVEN STRONG OFF-SHORE WIND WAVE COMBINED WITH INCOMING LONG
PERIOD WAVE BEHIND STORM...SO WILL INCREASE COMBINED SEA 1 TO 2
FEET TUESDAY INTO WEDNESDAY.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WATCH FROM LATE TONIGHT THROUGH LATE MONDAY NIGHT
FOR MEZ001>006-010-011-031-032.
MARINE...GALE WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING FOR
ANZ050>052.
&&
NEAR TERM...NORCROSS
SHORT TERM...MIGNONE
LONG TERM...MIGNONE
AVIATION...NORCROSS
MARINE...NORCROSS/MIGNONEHazardous weather outlook, Feb 27, 4:14 AM EST, 11 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 414 AM EST SUN FEB 27 2011 MEZ001>006-010-011-031-032-280915- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- 414 AM EST SUN FEB 27 2011 ...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE MONDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ015>017-029-030-280915- SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- COASTAL HANCOCK-COASTAL WASHINGTON- 414 AM EST SUN FEB 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND SOUTHEAST MAINE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ050>052-280915- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 414 AM EST SUN FEB 27 2011 ...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MIGNONE
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 3:20 AM EST | Gale Watch | CAR | 12 hr | |
| Feb 27, 4:37 AM EST | Winter Storm Watch | CAR | Aroostook, Hancock, Penobscot, Piscataquis, Somerset, Washington | 16 hr |
| Feb 27, 12:09 PM EST | Small Craft Advisory | CAR | 4 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.